IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Yutaka Ishibashi (Nagoya Inst. of Tech.)
Vice Chair Hideaki Yoshino (NTT), Tatsuya Yamazaki (NICT)
Secretary Kiyohide Nakauchi (NICT), Takehiro Kawata (NTT)
Assistant Hideyuki Shimonishi (NEC), Katsunori Ori (NTT)

Conference Date Thu, Jul 17, 2008 13:30 - 21:00
Fri, Jul 18, 2008 09:30 - 14:15
Topics Multimodal Media, Video/voice service quality, wireless network quality next generation network architecture, etc 
Conference Place  
Transportation Guide http://www.kushiro-bunka.or.jp/manabo/koutuuannai.html
Contact
Person
0154-41-8181

Thu, Jul 17 PM 
13:30 - 17:45
(1) 13:30-13:55 Psychological Effect of Asyncrony between Auditory and Visual Information Hitoshi Ohnishi (NIME/GUAS), Kaname Mochizuki (Teikyo Univ.)
(2) 13:55-14:20 Relation between Viewing Purpose and QoE in Content Download by Portable Devices Yu Takada (Waseda Univ.), Kyoko Yamori (Asahi Univ./Waseda Univ.), Yoshiaki Tanaka (Waseda Univ.)
(3) 14:20-14:45 A Study of Test Signals used for Quality Assessment of Equipment Quality Factors Chika Aoshima, Naoko Murata, Nobuhiko Kitawaki, Takeshi Yamada (Tsukuba Univ.)
  14:45-14:55 Break ( 10 min. )
  14:55-15:55 CQ Award ( 60 min. )
  15:55-16:05 Break ( 10 min. )
(4) 16:05-16:50 [Special Talk]
Suport of Handover and Multihoming Based on Cross Layer Architecture
Fumio Teraoka (Keio Univ.)
  16:50-17:00 Break ( 10 min. )
(5) 17:00-17:45 [Special Talk]
Rescuing Rare Wild Animals in Hokkaido
Masako Inoue (Kushiro Zoo)
Thu, Jul 17 PM 
18:30 - 21:00
  19:30-21:00 Work-In-Progress Session ( 90 min. )
Fri, Jul 18 AM 
09:30 - 14:15
(6) 09:30-09:55 QoE Assessment of Group Synchronization Control in Distributed Virtual Environments with Avatars Kazuki Hosoya, Yutaka Ishibashi, Shinji Sugawara (Nagoya Inst. of Tech.), Kostas E. Psannis (Univ. of Macedonia)
(7) 09:55-10:20 Examination of Effect on Haptic Perception of viscosity Daisaku Hayashi (CIT), Hitoshi Ohnishi (National Inst. of Multimedia Education/Univ.of Advanced Studies), Naoto Nakamura (CIT)
(8) 10:20-10:45 Active haptic perception of stiffness:Reexamination of cues and models Hitoshi Ohnishi (NIME/GUAS), Daisaku Hayashi, Naoto Nakamura (CIT), Kaname Mochizuki (Teikyo Univ)
  10:45-10:55 Break ( 10 min. )
(9) 10:55-11:20 Practical QoE Model Considering Delay Condition and Content Preference Masato Eguchi (NTTcom), Takumi Miyoshi (Shibaura Institute of Tech.), Kyoko Yamori (Asahi Univ.), Tatsuya Yamazaki (NICT)
(10) 11:20-11:45 Performance Evaluation of BitTorrent based Progressive Download in Broadband Access Networks Megumi Shibuya, Noriyuki Miyazaki, Tomohiko Ogishi (KDDI R&D Labs.), Shu Yamamoto (NICT), Michimasa Suzawa (GSI)
  11:45-13:00 Lunch Break ( 75 min. )
(11) 13:00-13:25 Proposal of Channel Access Mechanism for Transport-level Quality Control in Wireless LANs with Hidden Stations Kouichi Nishide, Hiroyuki Kubo, Ryoichi Shinkuma, Tatsuro Takahashi (Kyoto Univ.)
(12) 13:25-13:50 An Admission Control Scheme based on Full Passive QoS Measurement for FMC/NGN Norihiro Fukumoto, Satoshi Uemura, Hideaki Yamada, Hajime Nakamura (KDDI R&D Lab.)
(13) 13:50-14:15 Multipath Routing Method for Improving Fault Tolerance in Multilayer Networks Kazuaki Oda, Hisao Yamamoto (Musashi Institute of Tech.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Kiyohide Nakauchi (NICT)
TEL +81-42-327-5403, FAX +81-42-327-6680
Takehiro Kawata (NTT)
TEL +81-422-59-4436, FAX +81-422-59-5671
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/


Last modified: 2008-07-09 20:44:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan